# SDR 96ZZZX839

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Pt Disk
- Part number: 3037313
- Condition: Blade Failure
- Location: 2nd Stage
- Part time: 5,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER SECTION WAS HARD TO ROTATE WHEN BROUGHT INTO TEAR-DOWN INVESTIGATION AREA.  PRE-INSPECTION REVEALED THE NR 2 STAGE 4 PT BLADES HAD FRACTURED AT THE ROOT, 6 ARE FRACTURED FROM .200 INCH TO .500 INCH IN FROM THE ROOT, THE REMAINING BLADES ARE FRACTURED AT THE BLADE SHROUD AREA.  THE 2ND STAGE DISK AND BLADES WERE SENT TO PCW FOR INVESTIGATION AND ARE THE PRIMARY SUSPECT FOR THE FAILURE.
